A sufficient condition for global regularity of the partial derivative-Neumann operator Academic Article uri icon


  • A theory of global regularity of the over(, -)-Neumann operator is developed which unifies the two principal approaches to date, namely the one via compactness due to Kohn-Nirenberg [J.J. Kohn, L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965) 443-492] and Catlin [David Catlin, Global regularity of the over(, )-Neumann problem, in: Y.-T. Siu (Ed.), Complex Analysis of Several Variables, in: Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 39-49] and the one via plurisubharmonic defining functions and/or vector fields that commute approximately with over(, -) due to Boas and the author [Harold P. Boas, Emil J. Straube, Sobolev estimates for the over(, -)-Neumann operator on domains in Cn admitting a defining function that is plurisubharmonic on the boundary, Math. Z. 206 (1) (1991) 81-88; Harold P. Boas, Emil J. Straube, De Rham cohomology of manifolds containing the points of infinite type, and Sobolev estimates for the over(, -)-Neumann problem, J. Geom. Anal. 3 (3) (1993) 225-235]. 2007 Elsevier Inc. All rights reserved.

published proceedings


author list (cited authors)

  • Straube, E. J.

citation count

  • 19

complete list of authors

  • Straube, Emil J

publication date

  • January 2008